# SDR TRAX200800534

- Difficulty date: April 11, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 11,222 hours, 7,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25RT CORRODED BETWEEN FS 295 AND FS 310 BLENDED STRINGER AND FOUND TO BE OUT OF LIMITS.  REMOVED STRINGER SECTION FROM 290 - 310 PER SRM 51-42-06.  INSTALLED NEW STRINGER, DRILLED HOLES TO SIZE, INSTALLED AFT FASTENERS FROM SPLICE TO SKIN PATCH PER SRM 51-42-06.  INSTALLED FASTENERS INTO STRINGER 25RT FORWARD OF REPAIR DOUBLER IAW CRJ 700 SRM 51-42-06, SM 7023171 04-12-08, JOB COMPLETE.  SUPPLEMENTAL SDR CLOSED 4/21/08.
